15 Oct 2009

::Officially sick!::

I should be in bed by now taking my rest. Somehow after taking the prescribed medications, hmm...it doesn't seems to take effect at all! I was given Tamiflu - the med my BFF says will have you feeling all dizzy and nausea, just like a pregnant woman will experience. Hehe. I guess I've failed to have those sensation except for kinda like wanna vomit. But I believed that's the cause of my extreme coughing...

One thing I hate the most about sick is the cough. I realized I was in my 4th stage of my typical sickness last night. When I'm sick, first I'd have the tonsilitis, then comes the runny nose, third the sore throat, 4th the cough and the 5th all of above to the max! Before I got myself to the fifth level, I went to see the doctor today.

I had to swab my throat this morning. Just a routine check up measure to prevent the H1N1 flu and they will tell me the result after 3 days. I hope nothing serious, just a regular flu *finger crossed*
At the bright side, I was given 3 days MC, yay! Hehe. I'm going back to work on Monday but I remember the doctor asked me to come back for a review and if I'm not yet recovered by Monday, he will give me another extended 2 days of MC. Wow - so nice! Seriously, I wanna be hyper, alive and kicking soon!

We were having the Eid Office Feasting today at work. Before I got home, I stayed in to eat. So many delicious menus to eat actually (Surprise! Even when I'm sick, I still have my appetite! Hehe) I wasn't up to take the photo of all the foods served, just my glass full of water up there. That's because that's the ONLY drink I'm allowed to have! Oww...No cold water, no Pepsi, just warm water. I'm obliged to have it anyways.

I've given 5 different medications but now I'm sooo wondering why none of the med has gotten me to feel drowsy (my own version - sleepyhead!)? I'm so wide awake like nothing happen. Oh! On second thought - those meds made me HIGH!

Note to BFF: M8, I know you're reading this, explain to me! Hehe, because you are the expert while I just do the quality control of it. Before you shout at me, just so you know - I left my medications guide dictionary at the office. Hehe.

Now if the med failed to give me whatsoever effects it should have been, well I guess I should be back blogging. Hehe. We'll see ;)


10 comments:

Hayden said...

Are you OK?? I had a flu last year and I was given Tamiflu too.
It really worked for me and I recovered in 2 days.

I hope the medicine works and you can recover from sick soon.

Didz-W said...

I'm doing fine Hayden :) except for this stupid cough and having runny nose at the same time. I can't figure out why the Tamiflu doesn't give me any effect! Good for you, recovered in just 2 days. Wow! The only thing works for me is the med called actifed. But I'm obliged to take the Tamiflu for 5 days. Thanks for the concern Hayden ;)

Sassy Scribbles said...

oh I heard Tamiflu works fine but it's good that you went to the Doctor to see what you got, maybe it's just an infection or something, I hope you get better soon! ^^

Didz-W said...

Thanks Sassy Scribbles :) I'm still feeling high at the moment due to Tamiflu. I too hope I'll get better soon despite it makes me high! Hehe...Hai nako!

iantie said...

U haven't taken any actifed today, right? that's the reason y u r not drowsy! Loratadine is also an anti-histamine and a non-drowsy one. But u r taking the actifed tonight right? so, no worries m8, you should be knocked out soon..haha!

Hayden, God man! U r soo lucky! Recovered in 2 days? Wow! When I took the Tamiflu, I still haven't recover after 5 days and when I did, I fell sick all over again a week after that!

Good luck m8! hehe

Didz-W said...

Ey m8, i thought tamiflu supposed to give me that sleepyhead feeling. no? I know loratadine supposed to stop my runny nose and non drowsy but when i took it i still have runny nose. hehe i already planned to take actifed instead tonight, soon! Thanks for guide m8! ;)

iantie said...

erk! Tamiflu doesn't give u any drowsy-feeling. It gives you dizzy-feeling. Loratadine won't work if u only take it for a day. U have to take it everyday for it to be effective. That's how my sinusitis stopped...well, for now, anyway!

Didz said...

But I don't even have that dizzy feeling m8! So i thought there must be something wrong with me??? Hmm....Boo Loratadine, Yay actifed for snooty and sinuses! hehe..

iantie said...

well, the effects on each person might be different. U ask me what's my side effects, told u mine...anyway, f u r not feeling anything, that's mean, u r good la m8...no need to suffer.haha

Didz-W said...

Haha! m8, bektah banar u membuka forum tamiflu eh..hehe manatau aku kabal rah tamiflu, mau jua ku tau salnya smua org mkn tamiflu mcm org pregnant. ahaha..awu bah, ndaku majal lagi ni. :P